Agrégation limitée par diffusion interne sur d
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 4, p. 613-648
@article{AIHPB_2002__38_4_613_0,
     author = {Blach\`ere, S\'ebastien},
     title = {Agr\'egation limit\'ee par diffusion interne sur $\mathbb {Z}^d$},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {38},
     number = {4},
     year = {2002},
     pages = {613-648},
     zbl = {1001.60051},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_2002__38_4_613_0}
}
Blachère, Sébastien. Agrégation limitée par diffusion interne sur $\mathbb {Z}^d$. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 4, pp. 613-648. http://www.numdam.org/item/AIHPB_2002__38_4_613_0/

[1] Ben Arous G., Quastel J., Ramirez A., Internal DLA in a random environment, á paraître dans Ann. Inst. H. Poincaré Probab. Statist. | Numdam | Zbl 1023.60089

[2] L. Breiman, Probability, Addison-Wesley, 1968. | MR 229267 | Zbl 0174.48801

[3] J.T. Cox, R. Durrett, Hybrid zones and voter model interfaces, Bernoulli 1 (4) (1995) 343-370. | MR 1369166 | Zbl 0849.60088

[4] P. Diaconis, W. Fulton, A growth model, a game, an algebra, Lagrange inversion, and characteristic classes, Rend. Sem. Mat. Univ. Pol. Torino 49 (1991) 95-119. | MR 1218674 | Zbl 0776.60128

[5] R. Doney, An analogue of the renewal theorem in higher dimensions, Proc. London Math. Soc. (3) 16 (1966) 669-684. | MR 203826 | Zbl 0147.16301

[6] J. Gravner, J. Quastel, Ann. Probab. 28 (4) (2000) 1528-1562. | MR 1813833 | Zbl 1108.60318

[7] P. Griffin, T. Mcconnell, On the position of a random walk at the time of first exit from a sphere, Ann. Probab. 20 (2) (1992) 825-854. | MR 1159576 | Zbl 0756.60060

[8] A. Gut, On the moments and limit distributions of some first passage times, Ann. Probab. 2 (1974) 277-308. | MR 394857 | Zbl 0278.60031

[9] A. Gut, Stopped Random Walks, Limit Theorems and Applications, Springer-Verlag, New York, 1988. | MR 916870 | Zbl 0634.60061

[10] S. Janson, Moments for first-passage and last-exit times, the minimum, and related quantities for random walks with positive drift, Adv. Appl. Probab. 18 (4) (1986) 865-879. | MR 867090 | Zbl 0612.60060

[11] S. Kochen, C. Stone, A note on the Borel-Cantelli lemma, Illinois J. Math. 8 (1964) 248-251. | Zbl 0139.35401

[12] G. Lawler, Intersections of Random Walks, Birkauser, 1991. | MR 1117680 | Zbl 0925.60078

[13] G. Lawler, Subdiffusive fluctuations for internal diffusion limited aggregation, Ann. Probab. 23 (1) (1995) 71-86. | MR 1330761 | Zbl 0835.60086

[14] G. Lawler, M. Bramson, D. Griffeath, Internal diffusion limited aggregation, Ann. Probab. 20 (4) (1992) 2117-2140. | MR 1188055 | Zbl 0762.60096

[15] F. Spitzer, Principles of Random Walks, Graduate Texts in Mathematics, 34, Springer-Verlag, New York, 1976. | MR 388547 | Zbl 0359.60003

[16] C. Stone, S. Wainger, One-sided error estimates in renewal theory, J. Analyse Math. 20 (1967) 325-352. | MR 217898 | Zbl 0187.41201

[17] K. Uchiyama, Green's function for random walks on Zn, Proc. London Math. Soc. (3) 77 (1) (1998) 215-240. | Zbl 0893.60045